# SDR SIMA20150220018

- Difficulty date: February 20, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,481 hours, 24,264 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14530808003
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  R & R LT ELEVATOR INBD LE IAW SRM 51-40-06, 51-40-02, 51-20-01, 51-20-03, 55-20-01SI, ETN-EM-55-073R2, ETN-EM-55-076 & ERS-EM-5500-248.
